The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (260 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 2, 2002, pp. 315–334
DOI: 10.4171/ZAA/1080

Published online: 2002-06-30

A Modified and a Finite Index Weber Transforms

Fadhel Al-Musallam[1] and Vu Kim Tuan[2]

(1) Kuwait University, Safat, Kuwait
(2) Kuwait University, Safat, Kuwait

This paper introduces, by way of constructing, specific finite and infinite integral transforms with Bessel functions $J_\nu$ and $Y_\nuä$ in their kernels. The infinite transform and its reciprocal look deceptively similar to the known Weber transform and its reciprocal, respectively, but fundamentally differ from them. The new transform enjoys an operational property that makes it useful for applications to some problems in differential equations with non-constant coefficients. The paper gives a characterization of the image of some spaces of square integrable functions with respect to some measure under the infinite and finite transforms.

Keywords: Bessel functions, integral transforms, Weber transform, index transforms

Al-Musallam Fadhel, Kim Tuan Vu: A Modified and a Finite Index Weber Transforms. Z. Anal. Anwend. 21 (2002), 315-334. doi: 10.4171/ZAA/1080